Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AMPLIFY SURGICAL DUALX; INTERBODY CAGE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AMPLIFY SURGICAL DUALX; INTERBODY CAGE
Model Number
1283-3007-002
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
10/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Surgeon noticed that direction indicator was flipped with anterior marked on posterior side and posterior marked on anterior side.Surgeon implanted device in correct orientation ignoring incorrect indicator.
New Search
Submit an Adverse Event Report
Brand Name
DUALX
Common Device Name
INTERBODY CAGE
Manufacturer
(Section D)
AMPLIFY SURGICAL
27071 cabot road
suite 118
laguna hills CA 92653
MDR Report Key
11682363
Report Number
3015255331-2020-01019
Device Sequence Number
11552770
Product Code
MAX
UDI-Device Identifier
B707128330070020
UDI-Public
+B707128330070020
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
K181397
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2020
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial
Report Date
(Section B)
10/21/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/28/2025
Device Model Number
1283-3007-002
Device Catalogue Number
1282-3007-002
Device Lot Number
31934752
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/21/2020
Initial Report FDA Received Date
04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
79 YR